MAUDE Adverse Event Report: TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028484
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).A photograph of the sample related with this complaint was received for analysis.In such photograph, it was observed the patient tube with the blue connector from the ats connector.No issues were observed.The device history record of batch number 74j2201076 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No nonconformance reports were originated for the lot in question that can be associated to the complaint reported.The device history record shows that the product was assembled and inspected according to our specifications.No corrective action can be established at this moment since the product sample is not available for evaluation.Product sample is necessary to perform a proper investigation to determine the root cause and the corresponding corrective actions.The customer complaint cannot be confirmed based only on the information provided, to perform an investigation and determine the source of defect reported it is necessary to evaluate the sample involved on this co mplaint.If defective sample becomes available at a later date this complaint will be updated as applicable.
 
Event or Problem Description
Reported issue: an air leak was detected.The blue connector seemed loose when connected to tubing coming from the patient.Switched out for another unit using same tubing coming from patient and air leak went away.

Brand Name
PE SAHARA DRY SUCT/DRY SEAL LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16447870
Report Number3004365956-2023-00010
Device Sequence Number17607457
Product Code KDQ
UDI-Device Identifier34026704631668
UDI-Public34026704631668
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Model NumberIPN028484
Device Catalogue NumberS-1100-08LF
Device Lot Number74J2201076
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown